# SDR VGC2005F00002

- Difficulty date: September 1, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N261FL
- Make and model: Boeing 727-25C
- Aircraft serial: 19359
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

CREW REPORTED NR3 ENG WHILE IN FLIGHT AT FL320, SUSPECTED FUEL ICING (FUEL ICE LIGHT FLICKERING).  PERFORMED PROCEDURES AS REQUIRED.  AFTER TURNING FUEL HEAT ON 10 SECONDS LATER, NR3 ENGINE FLAMED OUT.  CREW PERFORMED ABNORMAL CHECKLIST, RE-STARTED ENGINE.  ALL PARAMETERS WERE NORMAL.  CREW RETURNED TO DEPARTURE AS REQUESTED MY MAINT CONTROL AFTER CALLING.  AFTER AIRCRAFT RETURNED TO DEPARTURE, FUEL SYSTEM WAS INSPECTED IAW ENG MFG TROUBLESHOOTING GUIDE NR 4.  INSP FOUND NO FINDINGS OF FUEL CONTAMINATION OF ENGINE OR AIRCRAFT FUEL SYSTEMS. PERFORMED GROUND RUN IAW GUIDE TO TEST FUEL HEAT SYSTEM, FOUND NO FAULTS.  RETURNED AIRCRAFT TO SERVICE IAW GUIDE.  (K)
